# SDR CALA2024082102247

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 37,047 hours, 13,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A591123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT STA 380, RBL 65 UPPER SURFACE CREASE BEAM HAS CORROSION SEE BAM N/R 002111059 FOR REPAIR OF CREASE BEAM INNER CHORD AT STA 380 RBL 65 PER ECRA 5330-07320. COMPLETED ESFR PER GMM 04-20-05
